# SDR DLM88070155

- Difficulty date: February 25, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 47,600 hours, 37,161 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5922578515
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER, RT UPPER AFT SKIN PANEL, CRACK REPAIR.  THE UPPER AFT SKIN PANEL ON THE RT HORIZONTAL STABILIZER WAS FOUND WITH A .75" CRACK NEAR THE AFT INBD CORNER OF THE PANEL.  THE CRACK WAS HFEC INSPECTED AND STOP DRILLED ON TIME LIMITED BASIS.  THE PERMANENT REPAIR REQUIRES          REPLACEMENT OF THE SKIN PANEL.  THE REPAIR WAS DOCUMENTED  PER ER/A 460308-14, REV A.
